# SDR DHL9770129C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER FLANGE OF FLOORBEAM HAS TWO CRACKS ON UNDERSIDE OF AFT UPPER FLANGE BS 420 LBL 10 TO RBL 14.  CUT OUT CRACKED AREAS FROM LBL 10 TO RBL 14 PER SRM 51-10-1.  INSTALLED REPAIR DOUBLER PER SRM 53-10-8, N/R3624.
